# SDR DALA2023061304816

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 89,487 hours, 15,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP R1 DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEARED DEBRIS AT R1 DOOR. CLOSED AND ARMED DOOR. OPS CHK OK. (4715742)
